Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Brauchart, Johann S and Hesse, Kerstin (2007) Numerical integration over spheres of arbitrary dimension. Constructive Approximation, 25 (1). pp. 41-71. ISSN 0176-4276

Narcowich, Francis J, Ward, Joseph D and Wendland, Holger (2006) Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions. Constructive Approximation, 24 (2). pp. 175-186. ISSN 0176-4276

Narcowich, FJ, Ward, J D and Wendland, H (2003) Refined error estimates for radial basis function interpolation. Constructive Approximation, 19 (4). pp. 541-564. ISSN 0176-4276

This list was generated on Sat Aug 19 01:57:59 2017 BST.